Jan 11, 2009
my pt has severe sjs due to nevirepine aiready one month one week over now he is having fever weather is it beacuse of sjs or anything else now he is on douvir only which he is taking since last ten yrs for sjs i have given only antibiotics and fluids can i give steriods now or not and what must be my approch
| Response from Dr. Henry
Stevens Johnson Syndrome requires good supportive care-antibiotics are used if infection occurs from mucousal lesions while the role of corticosteroids is unclear/controversial. Duovir alone is not generally recommended for HIV infection so if efavirenz or a protease inhibitor is available consideration should be made to add a 3rd drug. Fever could be due to secondary infection, HIV related problems, drug fever, or other causes so complete evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Bloody Pee After Blowjob Worried I Have HIV
- Groin Pain After Breast Sucking Worried I Have HIV
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.